Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 12, Pages 765-770
http://dx.doi.org/10.1155/S0161171201010729

Free objects in the category of geometries

Department of Mathematics, Mu'tah University, P. O. Box 6, Karak, Jordan

Received 15 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Talal Ali Al-Hawary, “Free objects in the category of geometries,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 12, pp. 765-770, 2001. doi:10.1155/S0161171201010729